# SDR SIMA20131211001

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 25,549 hours, 22,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3278 THE CREW REPORTED THE FLIGHT ATTENDANT’S FLASHLIGHT WAS NOT WORKING. THE AIRCRAFT WAS REMOVED FROM SERVICE.  R & R CAPTAIN`S FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16 & OPERATIONAL CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
